Abstract and Applied Analysis
Volume 7 (2002), Issue 4, Pages 169-237
Singular estimates and uniform stability of coupled systems of
1Dipartimento di Matematica Applicata “G. Sansone”, Università degli Studi di Firenze, Via S. Marta 3, Firenze 50139, Italy
2Department of Mathematics, University of Virginia, P.O. Box 400137, Charlottesville 22904-4137, VA, USA
Received 30 October 2001
Copyright © 2002 F. Bucci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This article has no abstract.